PubMed · 3107448
Glyburide-induced hepatitis.
Abstract
Drug-induced hepatotoxicity, although common, has been reported only infrequently with sulfonylureas. For glyburide, a second-generation sulfonylurea, only two brief reports of hepatotoxicity exist. Two patients with type II diabetes mellitus developed an acute hepatitis-like syndrome soon after initiation of glyburide therapy. There was no serologic evidence of viral infection, and a liver biopsy sample showed a histologic pattern consistent with drug-induced hepatitis. Both patients recovered quickly after stopping glyburide therapy and have remained well for a follow-up period of 1 year. Glyburide can produce an acute hepatitis-like illness in some persons.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
R C Goodman, P J Dean, A Radparvar, A E Kitabchi. 1987. Glyburide-induced hepatitis.. https://doi.org/10.7326/0003-4819-106-6-837
Cite the original work for its findings. Save a collection to share your selection of sources.